Alert archive / Rhode Island / Special Weather Statements in 2021
Special Weather Statement, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this special weather statement at Jul 23, 2021, 5:43 PM EDT for Bristol County, Newport County, Rhode Island. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2021, 5:43 PM EDT (21:43 UTC)
- Expired
- Jul 23, 2021, 6:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Boston/Norton, MA
Counties Bristol County, RI, Newport County, RI
The radar
The Boston radar (KBOX), 41 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.7 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1463 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
150
WWUS81 KBOX 232143
SPSBOX
Special Weather Statement
National Weather Service Boston/Norton MA
543 PM EDT Fri Jul 23 2021
MAZ017-020-RIZ002>007-232230-
Southern Bristol MA-Northern Bristol MA-Bristol RI-Washington RI-
Western Kent RI-Eastern Kent RI-Newport RI-Southeast Providence RI-
543 PM EDT Fri Jul 23 2021
...STRONG THUNDERSTORM...
At 543 PM EDT, Doppler radar was tracking a strong thunderstorm over
Warwick, moving southeast at 25 mph.
Penny size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Warwick, Cranston, East Providence, Coventry, West Warwick, North
Kingstown, Newport, Bristol, Portsmouth, Barrington, Middletown,
Tiverton, Westport, Seekonk, East Greenwich, Warren, Jamestown,
Little Compton and Prudence Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4145 7140 4157 7138 4159 7144 4150 7142
4172 7155 4178 7139 4174 7135 4178 7137
4180 7133 4164 7121 4166 7120 4151 7106
4146 7119 4164 7123 4148 7124
TIME...MOT...LOC 2143Z 316DEG 21KT 4167 7142
$$
Gaucher/ALWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Jul 23, 4:27 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jul 23, 4:27 PM EDT, 1 hour 16 minutes before
Area Forecast Discussion National Weather Service Boston/Norton MA 427 PM EDT Fri Jul 23 2021 .SYNOPSIS... Scattered showers and thunderstorms should weaken and dissipate after sundown, leading to clearing skies and a seasonable evening. High pressure then builds overhead Saturday allowing for dry and seasonably mild weather. A warm front brings an increasing risk for showers later Saturday night, along with increasing humidity levels. Unsettled pattern returns Sunday with chances for showers and thunderstorms each afternoon into midweek. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Scattered showers/t-storms continue to blossom as of 300 PM, greatest coverage mainly north of the Mass Pike. 100-mb mean mixed- layer CAPEs are in the 500-1000 J/kg neighborhood, and storms thus far have been very pulse-like generally lasting 30 minutes or so. Storms should continue to increase in number thru the late afternoon as they move southeastward, and be capable of small hail and brief gusty winds. Again thinking mostly SPSable type storms through sundown, but wouldn't rule out one or two reaching SVR levels. Still looks as though the best chance for showers and storms is mainly from Worcester/Windham Counties eastward. As these storms are being driven mainly by a combo of strong daytime heating and a cold pool aloft, after sundown expect storm coverage and intensity to diminish markedly. For tonight, should see clearing occur with light winds and weak ridging in place. While confidence in coverage is currently fairly low, areas that saw rain this afternoon could be a potential breeding ground for patches of fog. But again very hit or miss. Also, in coordination with GYX, have issued a coastal flood statement for the eastern MA coast around tonight high tide period. Impacts should be marginal/mainly spashover. For more detail see the Coastal Flood section below. Lows tonight in the 50s in the outlying sheltered valleys that radiate well, and the upper 50s to near 60 in the urban areas. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... Saturday: Trough aloft shifts eastward into the waters east of Cape Cod, with shortwave ridging and related background subsidence aloft building over SNE. Looking to be a generally dry and seasonably mild Saturday. A few convection-permitting models do show some pop-up showers or rogue thunderstorms on the Narrangsett Bay breeze during the afternoon but thinking this is overdone given the subsidence aloft. Highs upper 70s to mid 80s, with cooler mid 70s near the eastern MA and southern RI/SE MA coast where sea-breezes are expected to develop. Saturday Night: Saturday evening features increasing and lowering/thickening clouds. This is due to a warm front that will be moving in from eastern NY. Rain, perhaps with a rumble or two of thunder should be on the increase during the second half of the night and mainly across the western half of the forecast area. Sided toward the SREF-based PoP which brings fairly solid Likely PoP into our western zones. Turning more humid as well with mild lows in the mid 60s, with upper 60s near the South Coast/Cape and Islands. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Highlights... * Best shot of rain and thunderstorms comes Sunday and Sunday night. Drier conditions return later in the day Monday * Warmer and more humid air returns starting Sunday and into next week Details... Sunday and Sunday night... A mid level shortwave moves out of the Great Lakes into New England on Sunday, flattening the ridge and bringing with it a surge of moisture that will fuel showers and thunderstorms. As the warm front lifts through on Sunday surface dewpoints surge back into the upper 60s or low 70s but moisture also returns through the entire column; PWATs rebound to over 1.75 inches. Notably, though dewpoints surge Sunday, temperatures do not. Even with a much warmer airmass overhead (850 mb temps rising from ~10C on Saturday to ~15C on Sunday) high temperatures will be near or even slightly below what they were on Saturday thanks to abundant cloudcover and poor mixing of the boundary layer. The difference will be a much muggier feel to the air on Sunday. This poor mixing may also limit how much of the low level jet overhead mixes down; it will be breezy, but the strongest gusts will be over the Cape and Islands, 20 to 30 mph though can't rule out some higher gusts to 40 mph. Showers and thunderstorms move in with the warm front's arrival, overspreading most of southern New England by late morning. We have plenty of moisture available with good forcing for ascent, and instability is there as well, on the order of 1000-1500 J/kg of CAPE. Bulk shear values are marginal, near 30 kts, but lapse rates are poor which would help to limit strong updrafts and storm strengthening. Gusty winds and downpours are possible with any storms. Monday through Thursday... Shower and thunderstorms will come to an end behind the cold front which drops through sometime on Monday ushering in a marginally drier airmass, but won't see much relief from the humidity. Showers come to an end later Monday but we remain beneath an essentially stationary broad upper trough through at least Thursday; no uninterrupted stretch of high pressure in sight. Thus, off and on rain chances will continue as shortwaves periodically rotate through the trough. Fortunately it's looking like a "more dry than wet" situation through around Wednesday with high temperatures back in the 80s. Confidence is low beyond this timeframe, but there are signals that our next more formidable frontal system may approach around Wed/Thu bringing a better chance of rain. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. 18z TAF Update: Rest of Today: High confidence. While VFR most of the time, southeast moving iso/sct TSRA to develop in the ~19-00z window (VCTS mention) mainly near and east of ORH to FMH. Still think western MA/CT Valley airports have a lesser chance at TSRA Light NW winds near the interior, but will see sea- breeze develop in eastern MA around noontime. Tonight: High confidence. Any showers or storms diminish by 02z if not sooner to VFR. Potential for patchy fog, with confidence in development and coverage on the low side as areas that received rains today stand a better chance for overnight fog. Light SW winds. Saturday: High confidence. VFR. SW winds 3-6 kt most TAFs, with sea-breeze developing around 10 AM-1 PM for KBOS. Isolated shower or thundershower near the South Coast and RI but too remote a chance to include in TAFs. Saturday Night: High confidence thru 06z, then trends moderate. VFR continues to prevail thru ~06z. Thereafter warm front arrives after 06z, with increasing/lowering clouds toward MVFR or possible IFR west of ORH. Thinking mainly SHRA, but rumble of thunder possible. South winds 3-6 kt. KBOS TAF...High confidence in TAF. Possible TSRA between 19-00z; VCTS mention but will amend if a more imminent threat. KBDL TAF...High confidence in TAF. Less confidence in t-storm coverage, if any develop would be between ~19-23z. Outlook /Sunday through Wednesday/... Sunday through Sunday Night: Mainly MVFR, with local IFR possible. Breezy. Chance SHRA, chance TSRA. Monday: Mainly VFR, with local MVFR possible. Breezy. Slight chance SHRA, isolated TSRA. Monday Night: VFR. Tuesday: Mainly VFR, with local MVFR possible. Slight chance SHRA, isolated TSRA. Tuesday Night: Mainly VFR, with areas MVFR possible. Chance SHRA, isolated TSRA. Wednesday: Mainly VFR, with areas MVFR possible. SHRA likely, isolated TSRA. && .MARINE... Forecaster Confidence Levels. Low - less than 30 percent. Moderate - 30 to 60 percent. High - greater than 60 percent. Showers and thunderstorms should dissipate shortly around sundown. Through Saturday, winds and seas look to remain below small craft advisory levels. Wind gusts mainly under 20 kt from the N/NW through tonight, becoming E/ESE on Sat. Seas remain 3 ft or less through Sat. Later Saturday night and particularly overnight, a warm front will bring about an increase in southerly winds with gusts on the outer eastern waters close to SCA levels. Seas also should build into the 2-4 ft range. /Outlook /Sunday through Wednesday/... Sunday: Low risk for Small Craft Advisory winds with gusts up to 25 kt. Areas of seas approaching 5 ft. Chance of rain showers, chance of thunderstorms. Sunday Night: Moderate risk for Small Craft Advisory winds with gusts up to 25 kt. Seas up to 5 ft. Chance of rain showers, chance of thunderstorms. Monday: Winds less than 25 kt. Seas up to 5 ft. Chance of rain showers, isolated thunderstorms. Monday Night: Winds less than 25 kt. Areas of seas approaching 5 ft. Tuesday: Winds less than 25 kt. Seas locally approaching 5 ft. Slight chance of rain showers. Tuesday Night: Winds less than 25 kt. Seas locally approaching 5 ft. Slight chance of rain showers, isolated thunderstorms. Wednesday: Winds less than 25 kt. Areas of seas approaching 5 ft. Chance of rain showers, isolated thunderstorms. && .HYDROLOGY... No active river flood warnings are in effect for rivers and waterways in BOX's hydrologic service area. However, after having a tremendous amount of rainfall from early to mid July, many rivers and streams in Southern New England are running much higher than normal. This is resulting in swift currents that would not typically be seen in the summer. These swift currents can catch those swimming or tubing/kayaking on area waterways off guard. There have been 3 total reports of drownings in the last week on the Farmington River in CT and Squannacook River in MA given the higher than usual flows and swift currents. As we move into the weekend, those with interests swimming, tubing or kayaking on area rivers and waterways should be aware that swift currents due to high flows are occurring. This can result in dangerous conditions, and it is generally discouraged to swim, inner-tube, or kayak until flows decrease. && .TIDES/COASTAL FLOODING... 400 PM Update: Tides are reaching their monthly astronomical peak. This may bring a period of minor splashover with the evening high tide around midnight tonight. Weak wave action and light offshore winds should mitigate a larger coastal flood threat, but minor splashover on typically vulnerable shoreline roads are possible. && .BOX WATCHES/WARNINGS/ADVISORIES... CT...None. MA...None. RI...None. MARINE...None. && SYNOPSIS...Loconto/RM NEAR TERM...Loconto SHORT TERM...Loconto LONG TERM...BW/RM AVIATION...Loconto/RM MARINE...Loconto/RM HYDROLOGY...Loconto/NMB TIDES/COASTAL FLOODING...Loconto
Hazardous weather outlook, Jul 23, 4:33 PM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook National Weather Service Boston/Norton MA 433 PM EDT Fri Jul 23 2021 CTZ002>004-MAZ002>024-026-RIZ001>008-242045- Hartford CT-Tolland CT-Windham CT-Western Franklin MA- Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA- Western Essex MA-Eastern Essex MA-Western Hampshire MA- Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA- Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Northern Bristol MA- Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA- Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA- Northern Middlesex MA-Northwest Providence RI- Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- 433 PM EDT Fri Jul 23 2021 This Hazardous Weather Outlook is for northern Connecticut, all of Massachusetts east of Berkshire County, and Rhode Island. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ230>237-250-251-254>256-242045- Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound- Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound- Coastal waters east of Ipswich Bay and the Stellwagen Bank National Marine Sanctuary-Massachusetts Bay and Ipswich Bay- Coastal waters from Provincetown MA to Chatham MA to Nantucket MA out 20 nm- Coastal Waters extending out to 25 nm South of Marthas Vineyard and Nantucket- Coastal Waters from Montauk NY to Marthas Vineyard extending out to 20 nm South of Block Island- 433 PM EDT Fri Jul 23 2021 This Hazardous Weather Outlook is for Massachusetts and Rhode Island coastal waters. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. For more information on upcoming hazardous weather, please see the Area Forecast Discussion on our webpage for the latest forecast thinking. There is also our Enhanced Hazardous Weather Outlook at www.weather.gov/box/ehwo For the latest updates...please visit our webpage at www.weather.gov/boston You can follow us on Facebook at www.facebook.com/nwsboston You can follow us on Twitter at @NWSBoston
In the hours before
Special weather statement, Jul 23, 4:48 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
448 PM EDT Fri Jul 23 2021
MAZ017-020-RIZ001>007-232130-
Southern Bristol MA-Northern Bristol MA-Northwest Providence RI-
Bristol RI-Washington RI-Western Kent RI-Eastern Kent RI-Newport RI-
Southeast Providence RI-
448 PM EDT Fri Jul 23 2021
...STRONG THUNDERSTORM DEVELOPING OVER NORTHERN PROVIDENCE...
At 447 PM EDT, Doppler radar was tracking a strong thunderstorm over
North Providence, moving south at 15 mph.
Penny size hail and winds in excess of 40 mph will accompany this
storm. Cloud to ground lightning and brief downpours can be expected.
Locations impacted include...
Providence, Fall River, Warwick, Cranston, Pawtucket, East
Providence, Cumberland, North Providence, West Warwick, Johnston,
North Attleborough, North Kingstown, Bristol, Attleboro, Smithfield,
Lincoln, Central Falls, Barrington, Swansea and Tiverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
LAT...LON 4193 7160 4198 7138 4171 7119 4170 7124
4172 7126 4168 7124 4167 7120 4169 7118
4167 7116 4164 7129 4168 7128 4163 7131
4163 7135 4171 7129 4179 7137 4179 7138
4165 7136 4169 7145 4162 7140 4158 7150
TIME...MOT...LOC 2047Z 340DEG 12KT 4186 7145
LocontoLocal storm report, Jul 23, 5:20 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
520 PM EDT FRI JUL 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL MERRIMAC 42.83N 71.00W
07/23/2021 M1.00 INCH ESSEX MA BROADCAST MEDIA
&&
EVENT NUMBER BOX2102740
GAUCHERSpecial weather statement, Jul 23, 5:23 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
523 PM EDT Fri Jul 23 2021
MAZ017-018-020-021-232215-
Southern Bristol MA-Northern Bristol MA-Southern Plymouth MA-
Western Plymouth MA-
523 PM EDT Fri Jul 23 2021
...STRONG THUNDERSTORM...
At 522 PM EDT, Doppler radar was tracking a strong thunderstorm over
Norton, or near Taunton, moving south at 15 mph.
Penny size hail and winds in excess of 40 mph will accompany this
storm. Cloud to ground lightning and torrential downpours can be
expcted from this storm.
Locations impacted include...
Fall River, Taunton, North Attleborough, Bridgewater, Attleboro,
Mansfield, Middleborough, Easton, Norton, Somerset, Swansea, Raynham,
Rehoboth, Lakeville, Freetown, Dighton, West Bridgewater, Berkley and
Rochester.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
These storms may intensify and become capable of producing damage.
Stay tuned for updated statements and possible warnings.
&&
LAT...LON 4172 7116 4171 7119 4172 7120 4171 7121
4173 7122 4174 7122 4200 7130 4206 7108
4178 7088 4171 7116
TIME...MOT...LOC 2122Z 340DEG 11KT 4196 7116
LocontoLocal storm report, Jul 23, 5:28 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
528 PM EDT FRI JUL 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL WEST NEWBURY 42.80N 70.99W
07/23/2021 M0.50 INCH ESSEX MA AMATEUR RADIO
&&
EVENT NUMBER BOX2102741
GAUCHERLocal storm report, Jul 23, 5:38 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BOSTON/NORTON MA
538 PM EDT FRI JUL 23 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL HAVERHILL 42.78N 71.09W
07/23/2021 M0.88 INCH ESSEX MA AMATEUR RADIO
&&
EVENT NUMBER BOX2102742
GAUCHERSpecial weather statement, Jul 23, 5:43 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
543 PM EDT Fri Jul 23 2021
MAZ017-020-RIZ002>007-232230-
Southern Bristol MA-Northern Bristol MA-Bristol RI-Washington RI-
Western Kent RI-Eastern Kent RI-Newport RI-Southeast Providence RI-
543 PM EDT Fri Jul 23 2021
...STRONG THUNDERSTORM...
At 543 PM EDT, Doppler radar was tracking a strong thunderstorm over
Warwick, moving southeast at 25 mph.
Penny size hail and winds in excess of 40 mph will accompany this
storm.
Locations impacted include...
Warwick, Cranston, East Providence, Coventry, West Warwick, North
Kingstown, Newport, Bristol, Portsmouth, Barrington, Middletown,
Tiverton, Westport, Seekonk, East Greenwich, Warren, Jamestown,
Little Compton and Prudence Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Get indoors when this storm approaches. Winds may be strong enough to
produce minor damage, such as a few downed branches.
Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.
&&
LAT...LON 4145 7140 4157 7138 4159 7144 4150 7142
4172 7155 4178 7139 4174 7135 4178 7137
4180 7133 4164 7121 4166 7120 4151 7106
4146 7119 4164 7123 4148 7124
TIME...MOT...LOC 2143Z 316DEG 21KT 4167 7142
Gaucher/ALThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:28 PM EDT | Special Weather Statement | BOX | Middlesex | 32 min |
| Jul 23, 2:49 PM EDT | Coastal Flood Statement | BOX | Barnstable, Essex, Nantucket, Norfolk, Plymouth, Suffolk | 11 hr |
| Jul 23, 3:04 PM EDT | Special Weather Statement | BOX | Essex | 26 min |
| Jul 23, 3:28 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex, Suffolk | 47 min |
| Jul 23, 3:29 PM EDT | Special Marine Warning | BOX | 61 min | |
| Jul 23, 4:41 PM EDT | Special Weather Statement | BOX | Essex | 34 min |
| Jul 23, 4:57 PM EDT | Severe Thunderstorm Warning | BOX | Essex, Middlesex | 63 min |
| Jul 23, 5:23 PM EDT | Special Weather Statement | BOX | Bristol | 52 min |
| Jul 23, 5:50 PM EDT | Special Marine Warning | BOX | 55 min | |
| Jul 23, 6:09 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Plymouth | 26 min |
| Jul 23, 6:25 PM EDT | Special Weather Statement | BOX | Plymouth | 50 min |
| Jul 23, 6:32 PM EDT | Special Weather Statement | BOX | Worcester | 43 min |
| Jul 23, 6:42 PM EDT | Severe Thunderstorm Warning | BOX | Bristol, Norfolk, Plymouth | 48 min |
| Jul 23, 7:28 PM EDT | Severe Thunderstorm Warning | BOX | Plymouth | 34 min |
| Jul 23, 4:48 PM EDT | Special Weather Statement | BOX | Bristol, Providence | 42 min |
| Jul 23, 1:20 PM EDT | Special Weather Statement | BOX | 40 min |
Nearby
Special Weather Statements in Rhode Island, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.